# SDR UALA2012100505661

- Difficulty date: October 5, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 61,144 hours, 23,153 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L IND NOT ARMED ON DOOR-OXY PAGE WITH DOOR HANDLE IN ARMED POS.  FOUND PROX SWITCH 4WN1 TARGET LOCK NUT AND LOCKING TAB NOT INSTALLED.  FOUND PARTS LOOSE IN DOOR.  ADJUSTED TARGET AND INSTALLED TARGET NUT AND LOCKING TAB-WASHER PER AMM.  OPERATIONAL TEST GOOD.  INDICATIONS ON DOOR PAGE OKAY.
